# SDR UIEA2024112501113

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T808113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BTW STA 1263 AND DOOR FRAME, BTW STRG 32R AND 32R, CORROSION ON WEB.( CLIP P/N 146T8081-13 SMALL AUTHORIZATION IAW CONSECUTIVE NUMBER M675498 & SRM 51-40-02-0G-0. NO FURTHER DEFECTS NOTED.CORROSION REMOVED )
